# SDR USAA20091210BA064

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 966A000002
- Condition: Cracked
- Location: Ac Bay
- Part time: 45,783 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1071 - EN ROUTE PHL TO SJU.  AIR RT WING LEAK OCCURRED CLIMBING THROUGH 39500 FEET.  DUE TO ICING CONDITIONS EN ROUTE, THE FLIGHT CREW AND OPERATIONS DECIDED TO RETURN TO PHL.  THE FLIGHT DECLARED AN EMERGENCY TO GET DOWN OUT OF ICING CONDITIONS.  THE FLIGHT LANDED IN PHL WITHOUT FURTHER INCIDENT.  FOUND THE RIGHT PACK PRIMARY HEAT EXCHANGER CRACKED.  REMOVED AND REPLACED THE CRACKED RIGHT PACK PRIMARY HEAT EXCHANGER.
